# SDR 2006UALA01607

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 41,789 hours, 7,977 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 660 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH TEAR ON PRODUCTION SPLICE AT FLOOR LEVEL THROUGH THE SKIN AT ABOUT STRINGER 27 STA 660 LT SIDE OF FUSELAGE.  CUT IN FUSELAGE SKIN ABOUT 100 INCHES FWD OF DOOR 2 LEFT. CABIN OPENED FOR ACCESS. REPAIR PARTS FABRICATED & OBTAINED FROM OEM VIA AOG.  EDDY CURRENT & RII INSPS SHOWED NO ADD'L DAMAGE.  REPAIRS ACCMPLSHED & CABIN CLOSED.  SUSPECT AIRCRAFT CONTACTED JET BRIDGE OR OTHER RAMP EQUIPMENT.
